# SDR FDEA201305161009

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51094
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE BS 1641 AND RBL 48-54 CORRODED.  . FLOORBEAM WAS R & R IAW DWG 146N5109, SHT1, REV A AND 146N5089 SHT1 REV B.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
